Aldara (Imiquimod) - False positive HIV Test?
Jun 3, 2004
I am getting tested early next week for HIV using the OraSure rapid test. My doctor prescribed me Aldara (Imiquimod) to treat molluscum contagiousum. I had a few of the umbilicated wart like bumps on my lower abdomen. I was wondering if the use of Aldara or me having molluscum contagiousum would cause a false positive on the HIV test? Thanks.
Response from Dr. Frascino
Nope, not a problem at all. Aldara will not affect HIV test results. Good luck.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Could I HAVE AIDS
- Bronchitis After Sucking Penis Worried I Have HIV
- Itchy Rash After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Sore On Mouth After Erotic Massage Worried I Have HIV
- Sore On Tongue After Touching Dried Semen Worried I Have HIV
- Thrush After Happy Ending Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.